# SDR AALA202507094845

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 44,018 hours, 18,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG23066
- Condition: Low Pressure
- Location: Zone 800
- Part time: 25,642 hours, 10,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE PRESSURE OUTSIDE OF GREEN BAND. REMOVED AND REPLACED L1 DOOR SLIDE. PER J/C 08L22125001.
